# SDR AALA202105269001

- Difficulty date: May 24, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 52,845 hours, 33,466 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Unlatched
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL WITH THRUST SET WE HAD AN ECAM MESSAGE ENGINE REVERSE UNLOCKED. SPEED WAS BELOW 80 KNOTS. TAKEOFF REJECTED.  LEFT HAND ENGINE LOWER INBOARD BLOCKER DOOR UNLATCHED. REPLACED BLOCKER DOOR LATCH PER AMM 78-31-19.
